MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PUMP,DVT,INTERMITTENT,GEN1

Medline Industries, LP MEDLINE; PUMP,DVT,INTERMITTENT,GEN1
Catalog Number MDS600INT
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pump will not turn on.
 
Additional Manufacturer Narrative
Customer reported that the pump will not turn on and later stated the pump was fairly new and not powering on; there was no reported death or serious injury associated with this event.Based on evaluation of the unit, precision ers noted that silicone adhesive exceeding 1 mm in thickness at the base of the ac input connector prevented the connection from establishing effectively and hindered the connector from locking securely via its latch mechanism; the silicone adhesive was removed, and the device powered on and functioned according to specifications.The reported issue was confirmed, and based on the results of the investigation, the cause of the reported issue is related to the manufacture of the product.The vendor reviewed the production process, associated records, and retained samples and did not identify any abnormalities or defects; no trends were identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PUMP,DVT,INTERMITTENT,GEN1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdulrahim ghaffar
three lakes drive
northfield, IL 60093--275
MDR Report Key50759410
Report Number1417592-2026-39765
Device Sequence Number15740442
Product Code JOW
UDI-Device Identifier40884389817910
UDI-Public40884389817910
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K141064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS600INT
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown